# SDR CALA2025090908674

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,904 hours, 29,578 cycles
- System (JASC): 3300 · Lighting System
- Part: Contact
- Condition: Shorted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GATE RETURN, WHEN SETTING TAKE OFF PWR ADIRU LIGHTS ILLUMINATED , MCP FLICKERED FOLLOWED WITH NUMEROUS WARNING LIGHTS ILLUMINATED ON THE OVERHEAD PANEL. TOMC ADVISED GATE RETURN MCP ALL LIGHTS ON. ALSO NUMBERS FLASHING 8 ON DISPLAY WINDOWS. FIRE PANEL SHOWING ENG 1 AND ENG 2 OVERHEAT LIGHT ON, FAULT LIGHT ON AND LEFT AND RIGHT SQUIB LIGHTS ON. WING TO BODY OVERHEAT LIGHT ALSO ON BLEED PANEL. IRU PNL ALL LIGHTS ON. EMERGENCY LIGHT NOT ARMED IN ARMED POSITION.  FOUND SCREW LODGED BETWEEN THE CALL LIGHT (L19) CONTACTS ON P5 OVERHEAD REF WDM 33-18-37-1. REMOVED SCREW. ALL LIGHTS OPERATE NORMAL.
